Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A remark on transitivity in bundles


Author: D. C. West
Journal: Proc. Amer. Math. Soc. 18 (1967), 885-888
MSC: Primary 55.50
DOI: https://doi.org/10.1090/S0002-9939-1967-0215304-6
MathSciNet review: 0215304
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] E. H. Brown, Jr., Twisted tensor products. I, Ann. of Math. (2) 69 (1959), 223-246. MR 0105687 (21:4423)
  • [2] W. Hurewicz, On the concept of fibre space, Proc. Nat. Acad. Sci. U.S.A. 41 (1955), 956-961. MR 0073987 (17:519e)
  • [3] J. Schlesinger, On transitive translation functions, Proc. Amer. Math. Soc. 9 (1958), 507-510. MR 0094804 (20:1316)
  • [4] N. Steenrod, The topology of fibre bundles, Princeton Univ. Press, Princeton, N. J., 1951. MR 0039258 (12:522b)
  • [5] P. A. Tully, On regularity in Hurewicz fibrations, Ph.D. thesis, Univ. of Wisconsin, Madison, 1962.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 55.50

Retrieve articles in all journals with MSC: 55.50


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1967-0215304-6
Article copyright: © Copyright 1967 American Mathematical Society

American Mathematical Society